How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

What are the negative results from using Dr. Hornsby's tre

Customer Question

what are the negative results from using Dr. Hornsby's treatment.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.
Hello
Thanks for requesting me.
This doctor does not have a single protocol.
He basically uses conventional treatments for ED]
What treatment did you have?
Injections?
Suppositories?
It sounds like injections.
Infection is one risk as a side effect
It needs immediate attention....why have you not follow up?
Customer: replied 1 year ago.
(Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Thomas, MD replied 1 year ago.
Hello
I do not do live phone calls.
What specific questions do you have
Customer: replied 1 year ago.
I was giving myself injections twice a week at age 84 since January which was an i
Intracavernous injection of Prostaglandin EI,Papaverine,Phentolamine and possibly ATROPINE.Worked for 3 months and I paid for a years supply increasing from 30 units to 60 units.Not too smart for a retired school teacher paying $6300.
Expert:  Dr. Thomas, MD replied 1 year ago.
OK
But have you followed up for the current problems?
And what is your question exactly?
Expert:  Dr. Thomas, MD replied 1 year ago.
?
Customer: replied 1 year ago.
my question was to ask you if I should continue these injections if my penis would be swollen for 1-2 days and I was only getting a semi erection and I get no help from the Penna. Mens Medical CLINIC.
Expert:  Dr. Thomas, MD replied 1 year ago.
No
You should not continue.
You should go back for follow up and adjust your treatment.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Medical Questions